# SDR CALA2024020900370

- Difficulty date: February 7, 2024
- Submitted: February 9, 2024
- Operation: Air carrier
- Aircraft: N14115
- Make and model: Boeing 757224
- Aircraft serial: 27557
- Aircraft time: 108,961 hours, 22,723 cycles
- System (JASC): 7711 · Engine Pressure Ratio (EPR)
- Part: Hose
- Part number: 7525261
- Condition: Missing
- Location: Rt Eng Epr
- Stage of operation: CL
- How discovered: O
- Nature of condition: G, J
- Precautionary procedure: A

## Discrepancy

R ENG EPR INCREASED AS ALT INCREASED W/ LOW FUEL FLOW. FOUND P1 FLEX HOSE MISSING, REPLACED FLEX HOSE REF. AMM 77-11-01 AND IPC 77-11-01-01 ITEM 30. ADD EMP:U190070.
